# SDR SWAA2020051845170

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER AT ACB BS935 RBL13 WL176. MARKED / REPAIRED TRACK IN ACB BS935 RBL13 WL176 BY REPLACING IAW DRAWING 147A7500 AND SRM 51-40-02-0G-0 STEP 4 AND 7; TRACK WAS REPLACED FROM BS887-947 RBL13 WL176. 80570U 1MAY20
